# SDR NOCA01711

- Difficulty date: March 12, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WILL NOT ARM.  REMOVED DEBRIS FROM SLIDE GIRT BAR AREA, OPS CHECK NORMAL PER MM 25-66-11.
